# SDR 07FDEA02589

- Difficulty date: July 23, 2007
- Submitted: July 24, 2007
- Operation: Air carrier
- Aircraft: N405FE
- Make and model: Airbus A310-203
- Aircraft serial: 237
- Aircraft time: 35,345 hours, 29,942 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO BAY STR 55 L CORRODED BETWEEN FR 64 AND 65.  REMOVED CORROSION IAW A310 SRM 51-74-10 STRINGER 55L CONNECTING SECTION AT FR   65 OUT OF LIMITS IAW A 310 SRM 53-17-14 PG101. REMOVED CONNECTING SECTION IAW A310    51-40-21 FIG 8 INSTALLED NEW CONNECTING SECTION PN A5397422820090 IAW A310 SRM 53-  10-14 FIG 201
